# SDR 2014FA0000459

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: General aviation
- Filed by: Learjet Inc, repair station LN4R342M
- Aircraft: N337FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5647
- Aircraft time: 7,453 hours, 4,019 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6047523833
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 7,453 hours, 4,019 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE ACFT EXPERIENCED A HIGH TEMP NR 1 HYDRAULIC SYSTEM LEADING TO A LOSS OF HYDRAULIC FLUID RESULTING IN A DECLARED EMERGENCY LANDING.  AFTER INVESTIGATING THE CAUSE OF THE FLUID LOSS WE DISCOVERED THE NR 1 HYDRAULIC SYSTEM PRESSURE LINE, PN 604-75238-3 WAS CHAFED THROUGH RESULTING IN LOSS OF PRESSURE.  THE PRESSURE LINE CLAMP WAS MISSING THE RUBBER ANTI-CHAFE RUBBER.  ADDITIONALLY SINCE THE ENGINE DRIVEN PUMP WAS OPERATED AT A HIGH TEMPERATURE AND EXCEEDING THE MM REQUIREMENTS THE LT ENGINE DRIVEN HYDRAULIC PUMP WAS CHANGED.
